# SDR SWAA2025072490005

- Difficulty date: July 10, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 44,502 hours, 27,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1496377
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RIGHT Z ANGLE HAS CORROSION AROUND SEVERAL FASTENERS HOLES, BETWEEN BS 727A+17 - 727C+4.  REMOVED CORROSION & VERIFIED WITH A 10X POWER MAGNIFYING GLASS IAW SRM 53-00-53-1A-2. EVALUATED REWORKED AREA WITH ORIGINAL THICKNESS 0.040, REMAINING THICKNESS:0.032, MAT LOSS:0.008.  MAXIMUM OF 0.10T DEPTH OF THE MATERIAL THAT WAS REMOVED ON ALLOWABLE DAMAGE.  OUT OF LIMITS IAW SRM 53-00-53-1A-2.  REMOVED AND FABRICATED NEW Z ANGLE. INSTALLED NEW Z ANGLE.
